Equaline Acetaminophen PM, Extra Strength, Gelcaps

Other Information: Avoid high humidity. Store 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Rapid release. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol PM). Questions or comments? 1-877-932-7948. Does not contain gluten. Supervalu quality guaranteed. Were committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.